# SDR AALA202111193797

- Difficulty date: November 17, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N346PR
- Make and model: Boeing 737*
- Aircraft serial: 31273
- Aircraft time: 11,435 hours, 4,714 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Disconnected
- Location: Zone 100 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: J, G
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TAKEOFF ROLL, BOTH ELECTRONIC ENGINE CONTROLS CYCLED TO ALTERNATE MODE; CREW REJECTED TAKEOFF AND RETURNED TO GATE. RECONNECTED LH PITOT AIR LINE TO AIR DATA MODULE IAW AMM 34-21-04, OPS CHECK GOOD.
